Record:   Prev Next
作者 Collot, Charles, 1990- author
書名 Type II blow up manifolds for the energy supercritical semilinear wave equation / Charles Collot
出版項 Providence, RI : American Mathematical Society, [2018]
ò018
國際標準書號 9781470428136
147042813X
book jacket
館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  QC174.26.W28 C64 2018    在架上    30340200558496
說明 v, 163 pages ; 26 cm
text txt rdacontent
unmediated n rdamedia
volume nc rdacarrier
系列 Memoirs of the American Mathematical Society, 0065-9266 ; number 1205
Memoirs of the American Mathematical Society ; no. 1205
附註 "March 2018, volume 252, number 1205 (sixth of 6 numbers)."
Includes bibliographical references (pages 161-162) and index
Chapter 1. Introduction -- Chapter 2. The linearized dynamics and the construction of the approximate blow up profile -- Chapter 3. The trapped regime -- Chapter 4. End of the proof -- Chapter 5. Lipschitz aspect and codimension of the set of solutions described by proposition 3.2 -- Appendix A. Properties of the stationary state -- Appendix B. Equivalence of norms -- Appendix C. Hardy inequalities -- Appendix D. Coercivity of the adapted norms -- Appendix E. Specific bounds for the analysis
主題 Wave equation
Manifolds (Mathematics)
Manifolds (Mathematics) fast (OCoLC)fst01007726
Wave equation. fast (OCoLC)fst01172869
Alt Title Type two blow up manifolds for the energy supercritical semilinear wave equation
Record:   Prev Next